# SDR DALA2025022001323

- Difficulty date: February 17, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0817211) CORROSION ON FLOOR WEB IN AFT WET AREA STA 986.5-1016 LBL 36 TO LBL 46. WEB FABRICATED PER ER/A 618756-14TR REV ORIGINAL.
